# SDR ABXA9701332

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 5913879505
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT OUTBOARD SPOILER CONTROL BRACKET ASSEMBLY CORRODED.  REMOVED AND REPLACED THE SPOILER CONTROL BRACKET IAW DC9 MM 20-16-0 AND 27-60-0.
